MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES BI-PHASIC
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown) the device was unable to discharge.Complainant indicated that the clinician changed the electrode pads to no avail.Complainant indicated that the clinician then obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing without duplicating the malfunction.The associated electrode pads were returned and evaluated.Visual evaluation of the returned electrodes found a small amount of hair/debris which may have contributed to the customer's report.A thorough evaluation of the electrodes was performed and no assembly or performance issues were found.The clinical data was not available for evaluation.The device was recertified and returned to the customer.No trend is associated with reports of this type.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7222749
Report Number1220908-2018-00166
Device Sequence Number1827002
Product Code MKJ
UDI-Device Identifier00847946003982
UDI-Public00847946003982
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K990762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES BI-PHASIC
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2018
Initial Date Received by Manufacturer 01/08/2018
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1